Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A forbidden substructure characterization of Gauss codes


Authors: László Lovász and Morris L. Marx
Journal: Bull. Amer. Math. Soc. 82 (1976), 121-122
MSC (1970): Primary 05C10, 57A35
DOI: https://doi.org/10.1090/S0002-9904-1976-13986-9
MathSciNet review: 0391069
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Edmonds, Minimum partition of a matroid into independent subsets, J. Res. Nat. Bur. Standards Sect. B 69B (1965), 67-72. MR 32 #7441. MR 190025
  • 2. C. F. Gauss, Werke, Teubner, Leipzig, 1900.
  • 3. B. Grünbaum, Arrangements and spreads, Conference Board Math. Sci., Regional Conf. Ser. in Math., no. 10, Amer. Math. Soc., Providence, R.I., 1972. MR 46 #6148. MR 307027
  • 4. M. L. Marx, The Gauss realizability problem Proc. Amer. Math. Soc. 22 (1969), 610-613. MR 39 #6297. MR 244984
  • 5. L. B. Treybig, A characterization of the double point structure of the projection of a polygonal knot in regular position, Trans. Amer. Math. Soc. 130 (1968), 223-247. MR 36 #878. MR 217789

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 05C10, 57A35

Retrieve articles in all journals with MSC (1970): 05C10, 57A35


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-13986-9

American Mathematical Society